Topic: Trouble swallowing food
My girlfriend dx'd with Klatskin tumor early in July is now receiving
external radiation treatment, and has had about twenty treatments.
After about the second week she started to have pain in the upper
GI areas just below the esophogus. I read that this happens to patients
and should go away a few weeks after the radiation treatments end.
The problem is that this keeps her from eating. She is down to 107lbs
from 137, when this nightmare all started.
She is taking marinol to try to enhance her appetite, but that gives her a
headache. She tries Xantac for the heartburn like pain.
I have read about cachexia and the way that the tumor becomes nourished
instead of the nutrients going through the blood to the organs, tissue,
muscle and bones. Anyone with any suggestions on how she can
at least maintain some weight without feeling this pain? She is
Her oncologists were trying to get her to go on an oral chemo regimen,
but she trurned it down. She has been washing down extra strength
tylenol with her protein shakes. Solid food does not cause her nausea,
I check this site several times a day and there is a lot of good infromation
being shared by all of us dealing with this cruel, insidious disease.